# SDR AALA20050511

- Difficulty date: August 2, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - DURING TAXI WHEN APU WAS TURNED ON, CAUSED SMOKE IN CABIN AND COCKPIT.  AN EMERGENCY EVACUATION OCCURRED.  TAIL CONE SLIDE DEPLOYED.  REPLACED SLIDE AND TAIL CONE.  REPLACED APU DUE TO SKYDROL INGESTION CAUSING SMOKE AND ODOR IN CABIN AND COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
